# SDR AALA20090825LAX01

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 27,171 hours, 11,253 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 39353
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT DFW-SNA.  CREW REPORTED DURING CRUISE ANIT-SKID LIGHT FLICKERED.  LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ANTI-SKID BRAKE VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
